# SDR KNIA202305220001

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N515RP
- Make and model: Pilats PC1245
- Aircraft serial: 330
- Aircraft time: 8,226 hours, 5,902 cycles
- Engine: Pwc PT6A67B
- Engine time: 8,154 hours, 5,854 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 240 THE DV WINDOW STARTED TO WHISTLE VERY LOUDLY. UPON REACHING FLAT LEVEL 270 THERE STARTED TO BE AIR LEAKING AROUND THE DV WINDOW WHICH INCREASED TO AN EXTENSIVE AMOUNT, CAUSING THE CABIN ALTITUDE TO EXCEED 10,000 FEET BY THE TIME CREW PUT ON THEIR OXYGEN MASS CABIN WAS AT 15,000 FEET AT THIS TIME AN EMERGENCY WAS DECLARED IN A RAPID DESCENT WAS PERFORMED.
